Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have white tongue and bitter taste in mouth

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Why do I have a White Tongue and a bitter taste in my mouth.I am in Egypt at the moment.
Posted Sat, 29 Sep 2012 in General Health
Answered by Dr. Pavan Kumar Gupta 16 minutes later
Thanks for the query.
Before answering your question I need certain informations from you so that I am in a better position to answer.
Since when you are experiencing white tongue and bad taste in mouth?
Are you on any medication at the moment?
Were you taking antibiotics recently?
Do you smoke and take alcohol and has these increased in recent times as you are away on tour?
Do you normally scrape your tongue regularly at the time of brushing?
Do you have XXXXXXX teeth or gum infection or sinusitis?

Waiting for your reply.
Above answer was peer-reviewed by
Follow-up: Have white tongue and bitter taste in mouth 5 hours later
I have had the White Tongue for two days and very bitter taste for. 24 hours

I take tramadol and statins and sometimes zirtek

I have just finished a course of antibiotics for cistitus
I do not smoke. And drink about two glasses of wine a day
I do not have a gum infection and do not scrape my Tongue.
Answered by Dr. Pavan Kumar Gupta 9 hours later
Thanks for the query.
It seems that you may be having some oral thrush due to recent antibiotic course.
I would advise you to apply either miconazole gel or nystatin drops locally.
Take some vitamin and probiotic.
Drink plenty of water.
Do scrape your tongue after brushing your teeth,as this will help in clearing the tongue.
You shall be all right in next 4 to 5 days.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor